Aspirin drug often recommended by doctors for illness across the world. But, new evidence claims high gastrointestinal bleeding caused when gut bacteria reacting with Aspirin in stomach.
People consuming daily doses of aspirin drug, no beneficial health effects from daily low-dose aspirin. But, the effects of aspirin causes upper gastrointestinal bleeding (UGI).
Aspirin an anti-inflammatory drug it relieves pain without anesthesia or loss of consciousness and lowers inflammation when used in higher doses. One of the most widely used medications in the world. Around 35,000 metric tons of aspirin is consumed yearly. Make sure with Helicobacter pylori to make sure that all bacteria are eliminated. The recommend daily low-doses aspirin used to prevent cardiovascular disease and colorectal cancer in adults aged 50 to 59 years
Helicobacter pylori Bacteria
A bacteria known as Helicobacter pylori present in the upper gastrointestinal tracts. The bacteria developed with peptic ulcers, people infected with bacteria never develop directly ulcers in stomach.
Dangers of Aspirin
Australian researchers has found that patients taking daily 325mg low-dose aspirin and suffering a Helicobacter pylori infection. But, researchers want to test the people for treating the peptic ulcer bleeding with low doses of aspirin drug already increased. Moreover, Helicobacter pylori certainly increases possibility of UGI bleeding when combined with aspirin. Even older people consuming the aspirin drug without doctor prescriptions. The upper gastrointestinal in aspirin users is twice as high in people with the stomach bacteria.
Although, more likely to suffer from UGI bleeding in older patients compared to patients without a Helicobacter pylori infection. The most difficult part testing the Helicobacter pylori is more expensive.
Moreover, the cases of UGI bleeding increased because count of people consuming aspirin drug gradually increasing compared to previous years. More than 19,000 people who took aspirin had no health benefits and the use of medication slightly increased the risk of death.